MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; SHELL/INSERT ADAPTER FOR SHELL 74-80 MM, INSERT SIZE F, + 12 MM OFFSET

WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; SHELL/INSERT ADAPTER FOR SHELL 74-80 MM, INSERT SIZE F, + 12 MM OFFSET
Model Number 183-610/05
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was checked and the offset of the label does not confirm to the specification.It has come to our attention that the offset on the labels of the shell/insert adapter does not match to the article ref and the description in the surgical technique.This only affects the article ref 183-610/05.For these products it should be +12 mm offset on all labels including the label for the implant card, but the shell/insert adapter were incorrectly labelled as + 8 mm offset.The product in the packaging has a +12 mm offset, which is correct and fits to the article ref and the description of the surgical technique.Waldemar link gmbh & co.Kg is therefore providing a safety information and recalling the affected items from the market: r-2023-08.
 
Event or Problem Description
Please see attached complaint re labelling issue with mobilelink liner 183-610/05, also below image shows the label states +8mm rather than +12mm as should be.The representative noticed the discrepancy in the labeling when checking customer's inventory.[customer].

Brand Name
MOBILELINK ACETABULAR CUP SYSTEM
Common Device Name
SHELL/INSERT ADAPTER FOR SHELL 74-80 MM, INSERT SIZE F, + 12 MM OFFSET
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17335124
Report Number3004371426-2023-00059
Device Sequence Number6477614
Product Code OQG
UDI-Device Identifier04026575182329
UDI-Public04026575182329
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall,Relabeling
Type of Report Initial
Report Date (Section B) 07/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Model Number183-610/05
Device Catalogue Number183-610/05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown